# SDR ASAA0210143

- Difficulty date: June 6, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6573781
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND REAR SPAR AT LEFT HORIZONTAL STABILIZER 67.54 CORRODED.  REPAIRED REAR SPAR PER EA.  (M)
